Inverse spectral problems on hyperbolic manifolds and their applications to inverse boundary value problems in Euclidean space

Access this Article

Search this Article

Abstract

We propose a new approach to solve the inverse boundary value problems in the Euclidean space. The idea consists of embedding the problem into hyperbolic manifolds and using their spectral properties. As a by-product, one can discuss the reconstruction of local conformal deformation of the metric of hyperbolic manifolds from the spectral data at infinity. We also propose a new spectral data observed from the cusp neighborhood at infinity.

Journal

  • American journal of mathematics

    American journal of mathematics 126(6), 1261-1313, 2004-12

    The Johns Hopkins University Press

Keywords

Codes

  • NII Article ID (NAID)
    120001870200
  • NII NACSIS-CAT ID (NCID)
    AA00520720
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0002-9327
  • Data Source
    IR 
Page Top